Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Itching in clitoris when using tight clothes, no swelling, taken antibiotic injection. Is it STD?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2003
Answered : 115 Questions
Question
I had continuous itching in clitorus for around 1 weeks. I consulted a general doctor and was given antibiotic injection. Then it was fine for 2 day and when I started using tight fit clothes, it started again. When I use loose fitness clothes I am comfortable. Now it is almost 3 weeks, I feel itching sensation when clothes rub my clitorus. It is not severe or swelling now, but I am not able wear jeans or tight fit clothes because at times I feel sense of irritation. I had sex with my partner 4 weeks ago. I worry whether this irritation is a course of STD? Kindly help me clearing my doubts and how can I stop the sense of irritation.
Posted Tue, 11 Sep 2012 in Vaginal and Uterus Health
 
 
Answered by Dr. Mihail Iepure 47 minutes later
Hello,
Welcome to XXXXXXX
Persistent itching of genital organs ( clitoris, vagina, vulva, etc.. ) have multiple causes. Can be involved body fluids ( vaginal discharge, urine drops ) , external irritants like perfumes, soaps, lotions, lubricants ,etc.. associated with tight fitting occlusive clothes. Also persistent itching can appear due to hormonal imbalance and infectious factor ( bacterial, fungi ). At this stage I would advice you avoidance of sexual intercourse for few days, choose carefully body lotion, soaps, etc.., sitz bath with sodium bicarbonate, topical local corticosteroids ( hydrocortisone ) or triamcinolone locally .Topical medication can be applied to the vulva but not into vagina, oral antihistamines like Loratadine or Benadryl may help. If after above measures itching will persist or will appear vaginal discharge, then you need laboratory investigations : pH test, saline wet mount ( microscopic exam) , Whiff test ( with KOH solutions ), urine analysis, culture ( testing for chlamidia, gonorrhea, trichomona ).
Hope this helps and I have answered your query.If you have additional queries don’t hesitate to ask.

Best Regards,

Dr.Mihail
Above answer was peer-reviewed by
 
Follow-up: Itching in clitoris when using tight clothes, no swelling, taken antibiotic injection. Is it STD? 2 hours later
Thank you Dr. Mihail
But still I have questions; Discharge is normal till now. Might be as you mentioned because of soaps or lotions.
So I need bath with sodium bicarbonate, topical local corticosteroids ( hydrocortisone ) or triamcinolone which is available in medical shops?

What kind of ointment can be used to apply over vulva?

Is there any chance for PINWORM playing some kind of role to cause this itching?

I have shaved my vulva and hairs are blunt; which causes for the irritation

Kindly suggest if the above medication will be fine to use or should I be switch to some other?

XXXXXXX
 
 
Answered by Dr. Mihail Iepure 5 hours later
Welcome back XXXXXXX,
If you have not any abnormal discharge , then this is good sign. In such case may be involved infectious factor like vulvovaginal candidiasis ( yeast infection) or non infectious factors , external irritants ( soap, lotion, etc. ). Shaving also can cause itching and irritation, you have to use new razors and shaving gel preferable with aloe vera , glycerine, or preferable skip shaving for some period of time until end of treatment. Regarding treatment: warm sitz baths (with baking soda); following creams can be apply to the vulva- Hydrocortisone 1 % cream, or Triamcinolone ointment 0,1 % ; oral antihistamines tablets like Loratadine or Benadryl . All above medicines will help and are available over the counter and you can get them in nearest pharmacy.
Pinworm is intestinal worm infestation and you must experience anal and perianal itching predominant, less vaginal itching , almost no clitoral, abdominal pain, insomnia , restlessness, so is not in your case.
Hope this helps and I have answered your query.If you have additional queries don’t hesitate to ask.

Best Regards,


Dr.Mihail
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor